# SDR A6WA2016110944566

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 30,658 hours, 29,585 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED A RT PACK OFF STATUS MESSAGE.  THIRTY SECONDS LATER, RECEIVED A LT PACK HIGH PRESSURE CAUTION AND CAS MISCOMPARE STATUS MESSAGE.  ATTEMPTED TO RESET PACKS.  COMPLIED WITH QRH.  LANDED UNPRESSURIZED.
